Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Symmetric duality for minimax mixed integer programming problems with pseudo-invexity 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2009, 卷号: 198, 期号: 1, 页码: 37-42
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
Multiobjective symmetric variational mixed integer problems  Separability  Efficient solution  Partial-pseudo-invexity  Symmetric duality  Self-duality  
Second order symmetric duality for nonlinear multiobjective mixed integer programming 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2005, 卷号: 161, 期号: 3, 页码: 673-682
Authors:  Mishra, SK;  Wang, SY
Favorite  |  View/Download:72/0  |  Submit date:2018/07/30
multiobjective mixed integer programs  second order duality  efficient solutions  second order pseudo-invex functions  symmetric duality